# SDR UIEA2012072500331

- Difficulty date: July 25, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,584 hours, 20,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0715
- Condition: Separated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, MX FOUND L1 SLIDE PARTIALLY SEPARATED FROM SLIDE COVER (R & R L1 DOOR SLIDE.  PLACARD REMOVED. REF MM 25-66-01)
